Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Fluttering in heart, irregular heat beat, diabetic, stress and caffeine

Last night laying in bed I felt like my heart was fluttering. I had my husband put his ear to my chest and I tapped him on the shoulder when I felt it and he said that it was if my heart was skipping a beat or pausing? I am 39 and diabetic. I have had extra stress at work and had caffine yesterday. Just wondering if I should make an appointment.
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Diabetics are more prone to cardiomyopathies if their blood sugar level is not under control. When there is conduction defect some impulses may not reach ventricle. Your heart is beating regularly or not can be confirmed by E.C.G. You should consult a Physician or a Cardiologist, who can confirm it simply by auscultation, and if required E.C.G. & other investigation will confirm the diagnosis and treatment can be prescribed accordingly.
Wish you good health,
Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor